www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2176

Title: Jarzynski equality for the Jepsen gas
Authors: BENA, Ioana
VAN DEN BROECK, Christian
KAWAI, Ryoichi
Issue Date: 2005
Publisher: EDP SCIENCES S A
Citation: EUROPHYSICS LETTERS, 71(6). p. 879-885
Abstract: We illustrate the Jarzynski equality on the exactly solvable model of an ideal gas in uniform expansion or compression. The analytical results for the probability density P(W) of the work W performed by the gas are compared with the results of molecular dynamics simulations for a two-dimensional dilute gas of hard spheres, a prototype for a real, slightly non-ideal gas.
Notes: Univ Geneva, Dept Theoret Phys, CH-1211 Geneva, Switzerland. Hasselt Univ, B-3590 Diepenbeek, Belgium. Univ Alabama, Dept Phys, Birmingham, AL 35294 USA.Bena, I, Univ Geneva, Dept Theoret Phys, CH-1211 Geneva, Switzerland.
URI: http://hdl.handle.net/1942/2176
DOI: 10.1209/epl/i2005-10177-0
ISI #: 000232028100001
ISSN: 0295-5075
Category: A1
Type: Journal Contribution
Validation: ecoom, 2006
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.